DOCUMENTA MATHEMATICA, Vol. 16 (2011), 465-511

Marcus Zibrowius

Witt Groups of Complex Cellular Varieties

We show that the Grothendieck-Witt and Witt groups of smooth complex cellular varieties can be identified with their topological KO-groups. As an application, we deduce the values of the Witt groups of all irreducible hermitian symmetric spaces, including smooth complex quadrics, spinor varieties and symplectic Grassmannians.

2010 Mathematics Subject Classification: Primary 11E81; Secondary 19G99, 19L99, 32M15

Keywords and Phrases: Witt groups, KO-theory, projective homogeneous varieties, hermitian symmetric spaces

Full text: dvi.gz 105 k, dvi 338 k, ps.gz 551 k, pdf 510 k.